| Catalog Number |
48280145 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/25/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; surgeon was using the tap, and the threads of the tap broke off in the patient's pedicle.The surgeon wasn't able to remove the threads, so he then continued to tap with a 5.5mm tap and inserted the screw.
Event or Problem Description